# SDR AALA202009039024

- Difficulty date: August 21, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 18,417 hours, 7,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A008127
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF RT TRANSITION PANEL BETWEEN STA 767 AND STA 787 AT BL 26R, MEASURING L=1.0 IN, W=1.0 IN, D=0.007 IN.  REPLACED TRANSITION PANEL WITH NEW, IAW AARD 51-00-05-1A.
